# SDR CA021108004

- Difficulty date: November 7, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Make and model: Israel ASTRA SPX
- Engine: Garrtt TFE73140
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Cap
- Part number: 4178881
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

(CAN) DEPARTED ENROUTE 30 MIN AFT. DEPARTURE CLIMBING THROUGH FL310 POP/BANG HEARD FOLLOWED BY HYD LIGHT THEN LT HYD PUMP LIGHT THEN DECREASE IN HYD PRESSURE TO 1500 PSI.  RT PUMP LIGHT ON PRESSURE DROP TO 1500 PSI.  A/C TURNED AROUND FOR YYZ,  FUEL DUMPED,  AS THEY DESCENDED BELOW FL250 HYD SYSTEM RETURNED TO NORMAL NO LIGHTS.  LANDED GROUND CHECKED FOUND HYD CAP OFF NR 1 SYSTEM WITH NO FLUID LOSS.  CAP CHECKED FOR DAMAGE NONE FOUND CAP REINSTALLED A/C GROUND RUN SYSTEM CHECKED OK AND RELEASED TO SERVICE.
